Fillers and Vaccine
Feb 22, 2022

Fillers and Vaccine

If you have had dermal fillers within the last six months or less, you may be at risk for developing facial swelling following the administration of the Covid-19 vaccine.

Vaccinations and viral illnesses cause an increased immune response and in turn, this can cause an inflammatory reaction in the area that was previously injected. Some signs and symptoms may present as localized swelling, redness, and tenderness.

Treatment for this may consist of antihistamines and possibly steroids. Thus far, all cases resolved within days after treatment with antihistamines and/or steroids.

If you plan or are planning to receive the Covid-19 vaccine please refrain from booking a dermal filler procedure at least a couple weeks post-vaccine.

Our Recent Blog

Sep 26, 2022
Why Is “Me Time” Important? Things You Need to Know…

Life is hectic nowadays. It can seem like a challe

Sep 23, 2022
Get a Beach-Ready Body with Non-invasive Cosmetic Procedures!

Many are hitting the beach, lake, or pool with sum

Sep 21, 2022
Is Full Brazilian Laser Hair Removal Painful?

How do you shape up around the bikini line before

Close Menu
×
×

Cart